Amitraz Poisoning

Varma, Chaitanya PV and Bhatt, Sonia and Bhat, Ramesh Y (2013) Amitraz Poisoning. Indian Journal of Pediatrics, 80 (4). pp. 349-350. ISSN 0019-5456

[img] PDF
Amitraz_IJP.pdf - Published Version
Restricted to Registered users only

Download (76kB) | Request a copy

Abstract

Amitraz is a formamidine insecticide and acaricide which acts on alpha 2-adrenergic receptors. There is little information available in the literature about the toxicity and treatment of poisoning by this compound. The authors report amitraz poisoning in a 13-y-old boy which was managed with supportive care with a good outcome.

Item Type: Article
Uncontrolled Keywords: Amitraz; Alpha-2 adrenergic receptors; Poisoning; Child
Subjects: Medicine > KMC Manipal > Paediatrics
Depositing User: KMC Manipal
Date Deposited: 24 Apr 2013 04:15
Last Modified: 24 Apr 2013 04:15
URI: http://eprints.manipal.edu/id/eprint/79806

Actions (login required)

View Item View Item